Login | Register | About Us | Contact Us | Recent Performance Survey | Forum

Registered customers: 9,362
Total Orders: 11,824

Telephone Orders: 0161 628 7821 OR sales@click2pharmacy.co.uk

Hot News Headlines |

 

Featured Brands

Alli
Anadin - Pain Killers that work fast! Buy Online
Brands may Vary
Corsodyl
Cuprofen - Relief for period pain, tooth pain, sciatica
Durex
Flexitol
Nicorette
Nurofen - Buy Nurofen Plus for dual pain relief.
Regaine
SafeGuard
Seven Seas

View All

Order Repeat

Click here to
Order Repeat Online
Order Repeat Online

UK based licensed pharmacy

We are UK based licensed pharmacy

 
National Pharmacy Association

Beechams All In One Tablets (16)

Beechams All In One Tablets (16)

Beechams All In One Tablets (16)

(0 Customer Ratings) | Write a review

Product Type : Tablets     Stock Availability : Yes (173)

Manufacturer : GSK

PN: 2881316

Beechams All-In-One is recommended for short term use to help relieve the symptoms of colds, chills and influenza. These symptoms may include headache, shivers, aches and pains, blocked nose and sinuses, and chesty coughs.

Size: 16

Brand Name :      Generic Name: Paracetamol, Guaifenesin, Phenylephrine

Price: £3.91

RRP: £4.10 | YOU SAVE: £0.19

Description
Ingredients
Warnings
Side Effects
Directions

Beechams All In One Tablets - provides you all the relief you need for cold and flu symptoms. Beechams All In One contains three active ingredients: Paracetamol, Guaifenesin, Phenylephrine.

 

  • Relieves headaches, shivers, aches and pains.
  • Clears up blocked nose and sinuses
  • Relieves chesty coughs.
  • Non Drowsy.

Beechams All-In-One is recommended for short term use to help relieve the symptoms of colds, chills and influenza. These symptoms may include headache, shivers, aches and pains, blocked nose and sinuses, and chesty coughs.

 

NOT SUITABLE FOR CHILDREN UNDER THE AGE OF 12 YEARS.

Each tablet contains: Paracetamol 250mg, Guaiphenesin 100mg and Phenylephrine Hydrochloride 5mg. Also contains: Lactose, Microcrystalline Cellulose, Maize Starch, Purified Talc, Stearic Acid, Colloidal Anhydrous Silica, Povidone, Potassium Sorbate, Hypromellose, Titanium Dioxide (E171) and Polyethylene Glycol.

Do not take with any other cold or decongestant products or other paracetamol containing products or with alcohol. Not suitable for children under the age of 12 years. Consult your doctor before taking this medicine if you are under the care of your doctor or receiving prescribed medicines or are pregnant. You should carefully read all product packaging and leaflets prior to use. Keep all medicines out of reach and sight of children. If symptoms persist consult your pharmacist or doctor.

You should carefully read all product packaging and leaflets prior to use.

Adults and children over 12 years: Take 2 tablets every 4 hours as necessary. Do not take more than 8 tablets in 24 hours. Do not exceed the stated dose.

Lowest Delivery Charge Guarantee..

Quick Order Process...

Fast Delivery!

We do not ship to USA!

 

Deal of the Day

>Nurofen Plus Tablets (32)

Nurofen Plus Tablets (32)

RRP: £ 7.2

NOW: £ 6.27

More Detail
 

Top Sellers

Solpadeine Plus Soluble Tablets (32)

RRP: £ 5.49

NOW: £ 5.49

Solpadeine Plus Soluble Tablets (32)
More Detail

BronchoStop Cough Syrup (120ml)

RRP: £ 5.99

NOW: £ 4.79

BronchoStop Cough Syrup (120ml)
More Detail

Bio-Quinon Q10 Gold

RRP: £ 39.85

NOW: £ 29.98

Bio-Quinon Q10 Gold
More Detail
 

Useful Links

 
 

Click2: Health

 
 

Click2: Selfcare

 
 

Follow us on

 
 

Opening Times

Call Centre Opening Times:

Your Calls can be answered:

Monday to Friday

2pm to 6pm

(or email Sales@click2pharmacy.co.uk)

Contacting Us

The following methods can be used to contact us:

0161 628 7821
@ patels.chemist@nhs.net 

33 werneth Hall Road, Oldham, OL8 4BB

Pilgrim Services

Feeling under the weather? +EarlierTheBetter

Online Chemist: Offers

SUPER SAVINGS !!! 

Buy Cuprofen Plus here - Click Here!

Buy Solpdeine Soluble now - Click Here!

Buy Nurofen Plus online - Click Here!

Buy Nicorette Patches - Click Here!

Help
Contact Us
Newsletter Sign Up
FAQs
Customer Feedback
Refund Policy
Shopping Basket
Order History
My Account
Delivery Information
How to shop with us
Returns
Accessibility
Site Map
Links
Practice Leaflet
Company Values
Company Information
Terms of Use
Terms of Sale
Privacy Policy
Secure Shopping
Copyright
All content of this web site is for information purposes only and is not a substitute for professional medical advice. All information is to support, not replace, the relationship between you and your healthcare providers. You should make sure that you carefully read all product packaging, leaflets and labels prior to use. If you have, or suspect you may have, a health problem you should consult your doctor. Please consult your doctor before taking any new product, particularly if you are already under medical care.
we accept visa, vista electron, verified by vista, mastercard, maestro, jcb, american express and solo.
Real Time Analytics

Send us a Review



Login